Originally Posted by Nicole74
The PM doctor then added another 20mgs and now I take the 20mgs every 8 hours. It's been a week and a half, but the side effects are so much worse. I'm very dizzy and when I get too hot, I almost pass out. I have a complete brain fog and I have a nagging headache. It also has increased the anxiety and I'm extremely anxious. I do not take any meds for anxiety. I've gone into two anxiety attacks now and I'm positive it's from the oxy. I have an ill feeling as well.
Sounds like the regimen is too strong for you. The nagging headache is a pretty routine sign that the meds are too strong. Ironic huh?
Also, it's possible that OC just isn't the right med for you. At the lower dose, it didn't address the pain, and at the higher dose, you're side effects get much worse. How is the pain, btw....On the higher dose....Any better?
The "anxiety" is definitely the OC. In some people, both hydrodcodone and oxycodone can activate the excitement pathways and thus, cause what you're experiencing.
Has your Doc talked to you about oral morphine such as Kadian, Avinza, or MsContin? It's a great med for pain and you don't get nearly the side effects that you're describing. In addition, it tends to be a bit more sedating than other pain meds, which for me is good. It ensures I get a good night's sleep. Oral morphine won't give you that "wired" or anxiety feeling.
I would definitely talk to your Doc and see what can be done. I hope you start to feel better.